Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Nutrition and ExerciseNutrition and Exercise
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


No2 supplement and HIV meds is it ok to take
Jun 6, 2008

Hello I wanted to know if it was ok to take workout suppliments while on my meds. Currently I am on Norvir, Reyataz and Isentress and started working out with the weights so i bought NO2 nos-enhanced hemodilator pills the ingredients are Arginine alpha-katoglutarate, alpha-lipoic acid and actnos whey peptide fraction. I just wanted to know if this will interfer with my current meds, I don't want anything to make my meds resistant as i am doing very well on this regimen.

Thank you for your time...

Response from Mr. Vergel

We really do not have any interaction data on most supplements we take.

My suggestion is that you talk to your doctor and that you wait at least two hours after you take your meds to take any supplements.

Be very careful with your blood pressure with any of the NO2 supplements since they are known to sky rocket BP.

By the way, are you only taking Reyataz/Norvir plus Isentress? Is there any reason why you are not taking a background of nucleosides like Truvada or Epzicom?

Nelson



Previous
Lower cholesterol without drugs
Next
AIDS wasting

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement